Please wait a minute...
Chin. Phys., 2001, Vol. 10(3): 177-180    DOI: 10.1088/1009-1963/10/3/001
GENERAL   Next  

FORM INVARIANCE OF APPELL EQUATIONS

Mei Feng-xiang
Department of Applied Mechanics, Beijing Institute of Technology, Beijing 100081, China
Abstract  The form invariance of Appell equations of holonomic mechanical systems under the infinitesimal transformations of groups is studied. The definition and the criterion of the form invariance of Appell equations are given. This form invariance can lead to a conserved quantity under certain conditions.
Keywords:  form invariance      Noether symmetry      Appell equations      conserved quantity  
Received:  30 August 2000      Published:  12 June 2005
PACS:  45.05.+x (General theory of classical mechanics of discrete systems)  
Fund: Project supported by the National Natural Science Foundation (Grant No.19972010) and the Doctoral Program Foundation of Institution of Higher Education of China

Cite this article: 

Mei Feng-xiang FORM INVARIANCE OF APPELL EQUATIONS 2001 Chin. Phys. 10 177

[1] Noether symmetry and conserved quantity for dynamical system with non-standard Lagrangians on time scales
Jing Song(宋静), Yi Zhang(张毅). Chin. Phys. B, 2017, 26(8): 084501.
[2] Non-Noether symmetries of Hamiltonian systems withconformable fractional derivatives
Lin-Li Wang (王琳莉) and Jing-Li Fu(傅景礼). Chin. Phys. B, 2016, 25(1): 014501.
[3] Symmetries and variational calculationof discrete Hamiltonian systems
Xia Li-Li, Chen Li-Qun, Fu Jing-Li, Wu Jing-He. Chin. Phys. B, 2014, 23(7): 070201.
[4] Noether symmetry and conserved quantity for a Hamilton system with time delay
Jin Shi-Xin, Zhang Yi. Chin. Phys. B, 2014, 23(5): 054501.
[5] Noether's theorems of a fractional Birkhoffian system within Riemann–Liouville derivatives
Zhou Yan, Zhang Yi. Chin. Phys. B, 2014, 23(12): 124502.
[6] Lie symmetry theorem of fractional nonholonomic systems
Sun Yi, Chen Ben-Yong, Fu Jing-Li. Chin. Phys. B, 2014, 23(11): 110201.
[7] Mei symmetry and conservation laws of discrete nonholonomic dynamical systems with regular and irregular lattices
Zhao Gang-Ling, Chen Li-Qun, Fu Jing-Li, Hong Fang-Yu. Chin. Phys. B, 2013, 22(3): 030201.
[8] Noether symmetry and conserved quantities of the analytical dynamics of a Cosserat thin elastic rod
Wang Peng, Xue Yun, Liu Yu-Lu. Chin. Phys. B, 2013, 22(10): 104503.
[9] Conformal invariance, Noether symmetry, Lie symmetry and conserved quantities of Hamilton systems
Chen Rong, Xu Xue-Jun. Chin. Phys. B, 2012, 21(9): 094501.
[10] A type of conserved quantity of Mei symmetry of Nielsen equations for a holonomic system
Cui Jin-Chao, Han Yue-Lin, Jia Li-Qun. Chin. Phys. B, 2012, 21(8): 080201.
[11] Symmetry of Lagrangians of holonomic nonconservative system in event space
Zhang Bin, Fang Jian-Hui, Zhang Wei-Wei. Chin. Phys. B, 2012, 21(7): 070208.
[12] Noether conserved quantities and Lie point symmetries for difference nonholonomic Hamiltonian systems in irregular lattices
Xia Li-Li, Chen Li-Qun. Chin. Phys. B, 2012, 21(7): 070202.
[13] Form invariance and approximate conserved quantity of Appell equations for a weakly nonholonomic system
Jia Li-Qun, Zhang Mei-Ling, Wang Xiao-Xiao, Han Yue-Lin. Chin. Phys. B, 2012, 21(7): 070204.
[14] Symmetry of Lagrangians of a holonomic variable mass system
Wu Hui-Bin, Mei Feng-Xiang. Chin. Phys. B, 2012, 21(6): 064501.
[15] Mei symmetry and Mei conserved quantity of the Appell equation in a dynamical system of relative motion with non-Chetaev nonholonomic constraints
Wang Xiao-Xiao,Sun Xian-Ting,Zhang Mei-Ling,Han Yue-Lin,Jia Li-Qun. Chin. Phys. B, 2012, 21(5): 050201.
No Suggested Reading articles found!